# SDR IPXA2024092472968

- Difficulty date: September 13, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 35,532 hours, 23,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER FUSELAGE STA 1500-1520 MARKED WITH #7 BETWEEN STRINGERS 26-25 HAS A NICK. DOT 75-021 HA-75. AFTER REMEASUREMENTS AT SKIN BETWEEN STA 1500-1520, BTW STRINGERS 26-25. P/N PR5044, BATCH# 40497. FOUND THE REAL REMAINED MATERIAL THICKNESS IS 0.034 IN. IS WITHIN IN LIMITS IAW B757-200 SRM 53-00-01-1A-1, ALLOWABLE DAMAGE 1, TABLE I, LETTER C, D AND DETAIL II. USED TOOL: T89336, T91476.
